# SDR DALA2025011400318

- Difficulty date: January 14, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N935DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 26,733 hours, 20,519 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 6596877) DURING DEPLANING WE SMELLED A ELECTRICAL BURNING ODOR WHICH SEEMED TO COME FROM THE BACK OF THE AIRCRAFT. R/R RT RECRC FAN AND BOTH FILTERS IAW B737 AMM 21-25. NO ODOR NOTED.
